Mathematical Research Letters

Volume 6 (1999)

Number 6

Pairs of mod~3 and mod~5 representations arising from elliptic curves

Pages: 735 – 754

DOI: http://dx.doi.org/10.4310/MRL.1999.v6.n6.a12

Author

J. Manoharmayum (Department of Pure Mathematics and Mathematical Statistics)

Abstract

For an elliptic curve~$E_0$ over~$\mathbb{Q}$, we study the mod~$3$ representations, restricted to a decomposition group at $3$, of elliptic curves over~$\mathbb{Q}$ whose mod~$5$ representations are equivalent to the mod~$5$ representation given by~$E_0$. Complete lists are obtained describing the mod~$3$ representations up to equivalence and twist by the quadratic unramified character of~$\mathbb{Q}_3.$

Full Text (PDF format)